MathSciNet Relay Station
MathSciNet bibliographic data
MR529494 (80g:16021) 16A39
Saltman, David J. Indecomposable division algebras. Comm. Algebra 7 (1979), no. 8, 791–817.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement